MathSciNet Relay Station
MathSciNet bibliographic data
MR2492358 20G05
Vavilov, N. A. Numerology of quadratic equations. (Russian) Algebra i Analiz 20 (2008), no. 5, 9--40; translation in St. Petersburg Math. J. 20 (2009), no. 5, 687–707
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement